# SDR DHL2000803133

- Difficulty date: January 16, 2000
- Submitted: March 28, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Bs 980
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT CARGO COMPT PRESS WALL PANEL SUPPORT FILLET CRACKED AT FS 980.00.  REMOVED RIVETS AND PERFORMED ANTI-CORROSIVE TREATMENT IAW SRM 51-1-8 PAGE 11.  FABRICATED DOUBLER IAW SRM 53-2-0 PAGE 2E & 2F FIG 1B.  TREATED AND PRIMED IAW SRM 51-1-8 PAGE 12.  INSTALLED DOUBLER ON PRESS WALL PANEL WITH SOLID RIVETS IAW SRM 51-1-21 PAGE 6 FIG 33A.
